# SDR C2XA09TY094

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 17,685 hours, 13,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK, CORROSION WAS FOUND ON THE LT OMEGA BEAM AT NUT PLATE AT PAX DOOR ENTRY WAY.  THE AREA WAS REPAIRED IAW EC5320-01449.  A/C STILL IN C-CHECK.
